# SDR AALA202410160518

- Difficulty date: October 16, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 22,820 hours, 9,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR EMERGENCY LIGHT FOR 4L DOOR IS INOPERATIVE. RELAMPED EXTERIOR EMERGENCY SLIDE LIGHT AT AFT 4L DOOR. OPERTIONAL CHECK GOOD. PER AMM 33-51-04.
